# SDR SWIA972515

- Difficulty date: April 16, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 13,304 hours, 18,601 cycles
- Engine: Pwa PW118B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED AURAL WARNING ON TAKEOFF ROLL AT APPROXIMATELY 60 KIAS.  ABORTED TAKEOFF.  REPLACED NR 1 AIRSPEED INDICATOR.  OPS CHECK GOOD.  LEAK CHECKS GOOD.  P/N ON 39948-E2903 OFF 329ASI, S/N ON 496 OFF AJ126.
